# SDR ASOA05873

- Difficulty date: October 15, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N828AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7213
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergenc Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A GROUND INSPECTION IN TPA, THE EMERGENCY LIGHTS REMAINED ON WITH THE SWITCH IN THE ARMED POSITION.  MAINTENANCE CLEANED THE CONNECTOR ON JUNCTION BOX 6 PANEL.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
